Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SAM-e making me sleepy! Please advise!!!

Posted by katz on October 2, 2002, at 15:57:06

I have just finished a five day trial of Sam-e, 400mg. I have taken it with a B-100 complex but have not used the sublingual B-12. The results of this trial have been discouraging. The SAM-e has cuased so much sedation that I am acutally sleeping around the clock! I feel like I have O.D'd on melatonin! Does anyone have any insight on what could be causing this sedation? I would appreicte any insight that anyone has to offer. Thanks,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katz thread:121990